MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET- NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET- NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7036-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the cadd administration set leaked at the filter during priming.There was no reported injury or adverse events.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical cadd administration sets - non flow stop.The complaint was verified during testing and by photos provided with leaking at the filter.The product was visualized closely from 12" -16 " and found to have delamination at the join of the tube and adapter tube.When testing was done with hydrostat, leaking was observed between the filter and the coiled tubing.Quality review was done on lots p/n 21-7394-24 l/n 3971624 for lots p/n 21-7036-01 lots were not programmed to be manufactured in the near future.The review on (b)(6) 2020 did not reveal any discrepancies as the tests performed normally.Believed root cause of event was production personal did not detect the bonding malfunction issue prior to release.

Brand Name
CADD ADMINISTRATION SET- NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis, mn
MDR Report Key9895097
Report Number3012307300-2020-02356
Device Sequence Number755028
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/02/2024
Device Model Number21-7036-01
Device Catalogue Number21-7036-01
Device Lot Number3873550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date03/29/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1